HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Bifurcations of ordinary differential equations of Clairaut type

Files in This Item:
pre564.pdf1.16 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83709

Title: Bifurcations of ordinary differential equations of Clairaut type
Authors: Takahashi, M. Browse this author
Issue Date: Oct-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 564
Start Page: 1
End Page: 23
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69313
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University